Detection and Regulation Problems for Discrete-Time Distributed Systems With Delays
International Journal of Applied Mathematics and Computer Science, Tome 9 (1999) no. 2, pp. 347-369
Cet article a éte moissonné depuis la source Library of Science
A distributed discrete-time hereditary system is considered. An unknown input is supposed to be a perturbation. First, we investigate the possibility of reconstructing this input using the information provided by an output equation. Then we treat the problem of keeping the observation as close as possible to some desired values (with the system still perturbed by the unknown input). To illustrate the results, some examples are presented.
Keywords:
discrete and delay systems, regulation, unknown inputs, detection
Mots-clés : detekcja, system dyskretny, system opóźniania
Mots-clés : detekcja, system dyskretny, system opóźniania
@article{IJAMCS_1999_9_2_a6,
author = {Namir, A. and Lahmidi, F. and Alif, O.},
title = {Detection and {Regulation} {Problems} for {Discrete-Time} {Distributed} {Systems} {With} {Delays}},
journal = {International Journal of Applied Mathematics and Computer Science},
pages = {347--369},
year = {1999},
volume = {9},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_2_a6/}
}
TY - JOUR AU - Namir, A. AU - Lahmidi, F. AU - Alif, O. TI - Detection and Regulation Problems for Discrete-Time Distributed Systems With Delays JO - International Journal of Applied Mathematics and Computer Science PY - 1999 SP - 347 EP - 369 VL - 9 IS - 2 UR - http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_2_a6/ LA - en ID - IJAMCS_1999_9_2_a6 ER -
%0 Journal Article %A Namir, A. %A Lahmidi, F. %A Alif, O. %T Detection and Regulation Problems for Discrete-Time Distributed Systems With Delays %J International Journal of Applied Mathematics and Computer Science %D 1999 %P 347-369 %V 9 %N 2 %U http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_2_a6/ %G en %F IJAMCS_1999_9_2_a6
Namir, A.; Lahmidi, F.; Alif, O. Detection and Regulation Problems for Discrete-Time Distributed Systems With Delays. International Journal of Applied Mathematics and Computer Science, Tome 9 (1999) no. 2, pp. 347-369. http://geodesic.mathdoc.fr/item/IJAMCS_1999_9_2_a6/